... disappears pretty quickly,i have read that the nausea goes away but does the feeling of fullness remain whilst on victoza or does that disappear too ??or do the symptoms get worse as the dose is increased ? thanks
I had the same effects when I started victoza too and the fullness feeling has gone mostly away. The nausea isn't as bad as when I stared, but still there a bit (which is why I take it before bed, so I don't have to be aware of it). When I went from 0.6 to 1.2 the nausea increased for a while, but subsided till it was only very mild. For me, if it was annoying, I took a little gravol (dramamine).
You said you have been taking Victoza for 3 days.I ,myself could not tolerate this medication.It gave me a severe headache and swelled the glands in my neck.uuuugghh :/ But I think it works great for SOME people.The other member was right.Dramamine works great for the nausea.And it should not make you drowsy.I would at least continue for a week.The side effects should lessen.And if the bloating continues after that,you should talk to your Physician.It should decrease by then.Their are other non insulin injections that you could try.Good Luck!
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2015 • 2 answers
Posted 21 Sep 2015 • 1 answer
Posted 28 Apr 2016 • 0 answers
Posted 3 Jun 2016 • 0 answers
How long before the feelings of nausea subside once you start Janumet? Started this med 10 days ago?
Posted 30 Dec 2016 • 0 answers